# SDR FDEA202403140333

- Difficulty date: March 14, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 33,787 hours, 19,173 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Electronic Unit
- Part number: BDM3003
- Part serial: 254
- Condition: Faulted
- Part time: 11,703 hours, 7,128 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G, S
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RECEIVED FO PITOT HEAT FAULT. COMPLIED WITH ECAM. ENTERED ICING CONDITIONS. RECEIVED NI  MODE 1 AND MODE 2 FAULT. UNRELIABLE AIRSPEED. DETERMINED DURING LEVEL FLIGHT THAT IT WAS ON THE  FO S SIDE. DESCENDED TO GET OUT OF THE ICING CONDITIONS. LOST AUTOPILOTS, ATS AND YAW DAMPENER  #2.  WAS ABLE TO RECOVER AUTOPILOT #1 AND YAW DAMPER. ATS DID NOT RESET.    C/W PROBE ICE PROTECTION ADJ/TEST CAPT. STBY PROBES HEAT AS REQUIRED WHILE F/O   PROBE BARLEY WARM CHECKED PROBE CONNECTOR PLUG I.5 FULL TURN INSPECT FOR  DAMAGE REINSTALLED PLUG AS REQUIRED OPS CHECK WAS GOOD. AS PER BITE TEST FOR   54GB HAD A FAULT CODE OF 01/28 . BAD BOX      REMOVED AND REPLACED PROXIMITY ELECTRONIC UNIT AND BITE TESTED. ALL SYSTEMS NO   FAULTS IAW AMM.
